American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mahya Ghandehari, Hun Hee Lee, Ebrahim Samei and Nico Spronk. Some Beurling--Fourier algebras on compact groups are operator algebras. Trans. Amer. Math. Soc. 367 (2015) 7029-7059.
Abstract, references, and article information   
View Article: PDF

[2] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Malandro and Dan Rockmore. Fast Fourier transforms for the rook monoid. Trans. Amer. Math. Soc. 362 (2010) 1009-1045. MR 2551514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting. Weak*-closedness of subspaces of Fourier-Stieltjes algebras and weak*-continuity of the restriction map. Trans. Amer. Math. Soc. 350 (1998) 2277-2296. MR 1401762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey A. Hogan. A qualitative uncertainty principle for unimodular groups of type ${\rm I}$ . Trans. Amer. Math. Soc. 340 (1993) 587-594. MR 1102222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony To Ming Lau. The second conjugate algebra of the Fourier algebra of a locally compact group . Trans. Amer. Math. Soc. 267 (1981) 53-63. MR 621972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yang Hua. On a degenerate principal series of representations of ${\rm U}(2, 2)$ . Trans. Amer. Math. Soc. 238 (1978) 229-252. MR 0466417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert S. Strichartz. Bochner identities for Fourier transforms . Trans. Amer. Math. Soc. 228 (1977) 307-327. MR 0433147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles F. Dunkl and Donald E. Ramirez. $C\sp{\ast} $-algebras generated by Fourier-Stieltjes transforms . Trans. Amer. Math. Soc. 164 (1972) 435-441. MR 0310548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia